# SDR NACA2024123100003

- Difficulty date: December 31, 2024
- Submitted: January 18, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,052 hours, 19,722 cycles
- Engine: Pwa PW4062
- Engine time: 2,595 hours, 1,023 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL TEMP RISING STEADILY TO 160 DEGREES STATUS MESSAGES R SCAV TEMP 1 R SCAV TEMP 2. REMOVED AND REPLACED RH ENGINE IAW AMM 71-00-02 OPS CHECK LEAK CHECK NORMAL
